MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, LOW SUCTION, 36IN

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, LOW SUCTION, 36IN
Catalog Number 0070900
Health Effect - Clinical Code No Information (3190)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the user found a crack on the junction of the suction evacuator and the y connector prior to use.Additional information has been requested.
 
Additional Manufacturer Narrative
Received a evacuator without of its original package.The reported event was confirmed with an unknown cause.During the visual evaluation, it was observed that the blue cap (cm50021) of the evacuator had a crack.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "do not use if package is damaged.Consult instructions for use." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, LOW SUCTION, 36IN
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6517472
Report Number1018233-2017-02011
Device Sequence Number6341
Product Code GCY
UDI-Device Identifier00801741049620
UDI-Public(01)00801741049620
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2017
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1